# SDR USAA2011102600012

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,503 hours, 36,629 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 420086P
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 46,201 hours, 31,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AREA OF DELAMINATION ON RIGHT ELEVATOR TAB AT OUTBOARD END.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71227004.
